# SDR DALA2022051003257

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 9,959 hours, 1,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 EMERGENCY LIGHT LENS BEHIND DOOR L2 AT PARTITION AND PARTITION AT ROW 23-30 AB MISSING. CORRECTIVE ACTION: INSTALLED NEW LENS PER A330 AMM 33-51. (8866477)
